# SDR DXTA2023103099230

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N220QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6082
- Aircraft time: 7,004 hours, 3,816 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE: WHEN COMING INTO LAND ON APPROACH THE PARKING BRAKE SOV CASS AND ANTI SKID INOP CASS ILLUMINATED WHILE ON APPROACH AND WENT ON AND OFF THREE TIMES! WE WENT AROUND AND RAN THE CHECKLIST WHICH ALOUD US TO LAND WITH USING NO BRAKES AND ONLY THE TRS! THE LIGHTS WENT OUT UPON LANDING AND WE HAD NO FURTHER EVENTS!
